# SDR SRAA970806

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200C1
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM NBO, NR 2 TRANSFORMER RECTIFIER WENT INOP.  DUMPED 8200 LBS OF FUEL AND ACCOMPLISHED AIR TURN BACK TO NBO, AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED ELECTRICAL SYSTEM FOUND NR 2 TRANSFORMER RECTIFIER HAD BROKEN WIRE, REPLACED NR 2 TRANSFORMER RECTIFIER SYSTEM OPS CHECKED GOOD PER MM CH 24-30.
